... before,during and after treatment, before 3 dayz he came to emergency clinic, and I did endo treatmend while the rubber dam is placed, his lower jaw statrted shaking , what should i do ?
I think your patient should be taken off the psychotic drug Resperdal. It is a dangerous drug. People hallucinate with it and it scares them to death. Pls have him talk to his doctor, who I hope is in the mental health field. Get the doctors name and number and do a consult with him about your patient. Sounds like you are really wanting to help and is concerned about this.
- Risperdal Information for Consumers
- Risperdal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Risperdal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2010 • 1 answer
Posted 8 Nov 2010 • 1 answer
Posted 20 Sep 2014 • 3 answers
Posted 13 Nov 2014 • 1 answer
Posted 30 Apr 2017 • 0 answers